# SDR UHLA201605230320

- Difficulty date: May 23, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 23,996 hours, 14,963 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STUB WING SPAR 3 SHOWS CRACK INDICATIONS AT THE FASTENER REPLACEMENT HOLE.  REPAIRED CRACK DAMAGE TO LT SPAR 3 BY REAM AND COUNTER BORE REF ETD2016-170-048910, REV B.
